You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stopping Times of Some One-Sample Sequential Rank Tests
Harrison D. Weed, Jr., Ralph A. Bradley and Z. Govindarajulu
The Annals of Statistics
Vol. 2, No. 6 (Nov., 1974), pp. 1314-1322
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2958349
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Two models for modified, one-sample, sequential probability ratio tests based on Lehmann alternatives are considered, one developed by Weed and Bradley and one by Govindarajulu. It is shown how they are related. Sure termination of the SPRT's is established under very general conditions.
The Annals of Statistics © 1974 Institute of Mathematical Statistics